On some properties of a class of multivariate Erlang mixtures with insurance applications
Year of publication: |
2015
|
---|---|
Authors: | Willmot, Gordon E. ; Woo, Jae-Kyung |
Published in: |
Astin bulletin : the journal of the International Actuarial Association. - Cambridge : Cambridge University Press, ISSN 0515-0361, ZDB-ID 419201-1. - Vol. 45.2015, 1, p. 151-173
|
Subject: | Multivariate mixed Erlang | scale mixtures | generalized Esscher transformation | stop-loss moments | residual lifetime distribution | risk measures | capital allocation | joint and last survivor | Multivariate Analyse | Multivariate analysis | Statistische Verteilung | Statistical distribution | Risikomaß | Risk measure | Schätztheorie | Estimation theory |
-
Multivariate matrix-exponential affine mixtures and their applications in risk theory
Cheung, Eric C. K., (2022)
-
Value-at-Risk-Schätzung mit Gauß'schen Mischverteilungen und künstlichen neuronalen Netzen
Prinzler, Ralf, (2001)
-
Multivariate Fréchet Copulas and Conditional Value-at-Risk
Hürlimann, Werner, (2018)
- More ...
-
On the analysis of a general class of dependent risk processes
Willmot, Gordon E., (2012)
-
Willmot, Gordon E., (2010)
-
Structural properties of Gerber-Shiu functions in dependent Sparre Andersen models
Cheung, Eric C.K., (2010)
- More ...